# SDR FDEA200907082532

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A53611513225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT FWD PAX DOOR 1 LOWER FAIL SAFE RING.  REPAIR PERFORMED BY BLEND OUT THE CORROSION , NDT FOR CRACK FREE CONDITION IAW RAS 70520367/004/2009 ISS. A , APPROVED BY EA 6-5310-131247
